Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 80, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 17, 2015, 9:30 AM CDT for Angelina County, Cherokee County, Nacogdoches County, Texas. It took effect at Apr 19, 2015, 1:00 PM CDT. It was in force for 19 days.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2015, 9:30 AM CDT (14:30 UTC)
- In effect from
- Apr 19, 2015, 1:00 PM CDT
- Expired
- May 8, 2015, 9:47 AM CDT
- In force
- 19 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX
The radar
The Shreveport radar (KSHV), 133 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Angelina River near Lufkin (LUFT2).
- Action stage
- 160 ft
- Minor stage
- 161 ft
- Moderate stage
- 171 ft
- Major stage
- 178 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08037180, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 16, 2:13 PM CDT, 19 hours 17 minutes earlier.
Area forecast discussion, Apr 16, 2:13 PM CDT, 19 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 213 PM CDT THU APR 16 2015 .DISCUSSION... CONVECTION THIS AFTN HAS BEEN SLOW TO MAKE ITS WAY NWD...AFFECTING MAINLY THE SE QUARTER OF THE CWA THIS AFTN. AS ADDITIONAL CONVECTION BEGINS TO FILL IN FROM THE WEST...EXPECT SCATTERED COVERAGE MOST OF REGION BY LATER IN EVE. AFTER A POSSIBLE LULL IN ACTIVITY LATER EARLY FRIDAY...EXPECT ADDITIONAL SURGE OF MOISTURE AS DEEP UPPER LOW OVER FOUR CORNERS BEGINS TO MOVE TO THE ENE ACROSS CO...AND INTO WESTERN KS BY LATE FRIDAY NIGHT. ASSOCIATED FRONTAL BOUNDARY MOVES EAST INTO CENTRAL TX ATTM. MODELS COMING TO BETTER AGREEMENT WITH THE SLOW MOVEMENT OF THIS LOW THRU THE WEEKEND....WITH POPS BEGINNING TO DECREASE FROM WEST TO EAST SATURDAY NIGHT...AND FINALLY CLEAR THE REGION BY LATE SUNDAY NIGHT. A RETURN TO A MORE ZONAL FLOW REGIME WILL MARK THE EXTENDED PERIOD. ALTHOUGH CONVECTION MAY RETURN TO THE AREA BY MID WEEK... WILL BECOME MORE EPISODIC IN NATURE IN MORE PROGRESSIVE PATTERN./VII/. && .PREV DISCUSSION... /ISSUED 114 PM CDT THU APR 16 2015/ AVIATION... SCATTERED CONVECTION CONTINUES ACROSS PARTS OF NORTH CENTRAL LA THIS AFTERNOON...WHICH MAY AFFECT KMLU OVER THE NEXT FEW HOURS. CONVECTION-WISE FOR THE REMAINDER OF THE PD...THERE IS MUCH UNCERTAINTY. HAVE CHOSEN TO KEEP MENTION OF TSTMS OUT FOR NOW...AND WILL AMEND AS NECESSARY AS THE AFTERNOON PLAYS OUT. OTHERWISE...STRATUS WILL LIKELY ROLL INTO MOST TERMINALS BETWEEN 06-09Z...AND HOLD THROUGH MUCH OF THE REMAINDER OF THE PD. WINDS WILL BE E TO SELY BETWEEN 5 AND 10 KTS. /12/ .PRELIMINARY POINT TEMPS/POPS... SHV 66 79 66 78 / 40 50 60 70 MLU 66 78 66 75 / 40 50 60 70 DEQ 64 77 64 75 / 20 50 60 60 TXK 64 77 64 76 / 40 50 60 60 ELD 65 78 65 74 / 40 50 60 70 TYR 66 77 65 77 / 60 60 60 60 GGG 66 78 65 77 / 60 60 60 60 LFK 67 79 66 79 / 60 60 70 70 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 16, 11:50 AM CDT, 21 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1150 AM CDT THU APR 16 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-171700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY- 1150 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... RAIN WILL RETURN TO THE REGION LATER TODAY AS INCREASING MOISTURE AND MODERATE INSTABILITY COMBINE TO PRODUCE SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. ALTHOUGH A FEW STRONG STORMS WILL BE POSSIBLE...NO ORGANIZED THREAT FOR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE REGION ON FRIDAY AND SATURDAY AS AN UPPER LEVEL TROUGH SHIFTS EAST FROM THE ROCKIES ACROSS THE PLAINS. LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE REGION...WHICH COULD BECOME PROBLEMATIC AS GROUNDS REMAIN NEAR SATURATION FROM RECENT HEAVY RAINFALL WITH NEW FLOODING OF SOME AREA LAKES AND RIVERS POSSIBLE. IN ADDITION...A FEW THUNDERSTORMS MAY BECOME STRONG DURING PEAK HEATING HOURS WITH THE POTENTIAL TO PRODUCE GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ017>022-TXZ165>167-171700- SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-ANGELINA- SAN AUGUSTINE- 1150 AM CDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... RAIN HAS RETURNED TO THE REGION AS INCREASING MOISTURE AND MODERATE INSTABILITY COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. ALTHOUGH A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE...NO ORGANIZED THREAT FOR HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE REGION ON FRIDAY AND SATURDAY AS AN UPPER LEVEL TROUGH SHIFTS EAST FROM THE ROCKIES ACROSS THE PLAINS. LOCALLY HEAVY RAINFALL IS EXPECTED ACROSS THE REGION...WHICH COULD BECOME PROBLEMATIC AS GROUNDS REMAIN NEAR SATURATION FROM RECENT HEAVY RAINFALL WITH NEW FLOODING OF SOME AREA LAKES AND RIVERS POSSIBLE. IN ADDITION...SOME THUNDERSTORMS MAY BECOME STRONG DURING PEAK HEATING HOURS WITH THE POTENTIAL TO PRODUCE GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT. VII
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:02 PM CDT | Special Weather Statement | SHV | Harrison | 28 min |
| Apr 16, 7:23 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 52 min |
| Apr 16, 7:42 PM CDT | Special Weather Statement | SHV | Camp | 33 min |
| Apr 16, 8:12 PM CDT | Special Weather Statement | SHV | Gregg | 63 min |
| Apr 16, 8:31 PM CDT | Areal Flood Advisory | SHV | Camp, Cass, Gregg, Harrison, Marion, Morris and 5 more | 3 hr |
| Apr 17, 9:30 AM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 61 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.